# SDR DHL200071764D

- Difficulty date: January 21, 2000
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N717DH
- Make and model: Boeing 727-23
- Aircraft serial: 19389
- Engine: Pwa JT8D7B
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Heat Shield
- Condition: Cracked
- Location: Nr 2 Engine
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT D-CK, HEAT SHIELD UNDER ANTI-ICE DUCT AT NR 2 ENGINE UNDER L/E PANEL NR 9501, CRACKED, AND MISSING METAL.  REMOVED HEATSHIELD SKIN.  INSTALLED NEW SECTION OF HEATSHIELD PER B727 SRM 51-40-2 FIG 1.  REF: N/R 4692.
